Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of outer automorphisms of some groups. II


Author: Rimhak Ree
Journal: Proc. Amer. Math. Soc. 9 (1958), 105-109
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0094394-2
MathSciNet review: 0094394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. A. Hirsch, Infinite soluble groups II, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 336-345. MR 0017281 (8:132a)
  • [2] S. A. Jennings, The group ring of a class of infinite nilpotent groups, Canadian J. Math. vol. 7 (1955) pp. 169-187. MR 0068540 (16:899a)
  • [3] Rimhak Ree, The existence of outer automorphisms of some groups, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 962-964. MR 0082987 (18:640d)
  • [4] -, On ordered, finitely generated, solvable groups, Transactions of the Royal Society of Canada vol. 48 (1954) pp. 39-42. MR 0067883 (16:792c)
  • [5] H. Zassenhaus, The theory of groups, Chelsea Publishing Company, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094394-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society